We read your photo as:
What are the scoring criteria for the Glasgow Coma Scale for eye opening, verbal response, and motor response?
Biology
ScanSolve AI Answer
Here is the information from the Glasgow Coma Scale table:
Table 10-2: Glasgow Coma Scale
-
Eye Opening
- Spontaneous - 4 Points
- To voice - 3 Points
- To pain - 2 Points
- None - 1 Point
-
Verbal Response
- Oriented - 5 Points
- Confused - 4 Points
- Inappropriate words - 3 Points
- Incomprehensible sounds - 2 Points
- Silent - 1 Point
-
Motor Response (partially visible)
- Obey...
- Local...
- Withd...
- Abnor... fle...
- Abnor... ext...
- No r...
Footnotes:
- *Decorticate posturing to pain.
- *Decerebrate posturing to pain.
Was this helpful?
Still stuck on this one?
Ask a follow-up, and the answer starts from this question.
Got a different question?Ask your own question
More Biology Questions
QExplain the Glasgow Coma Scale (GCS) and its scoring system, including the components of eye…QWhat is the Glasgow Coma Scale and how is it used to assess a patient's conscious state?QDiscuss four (4) of the following reading challenges: sub-vocalization, eye regression, tracing with…QQUESTION ONE Mr. Okoro Moses, a 48-year-old auto mechanic sustained head injury with compression of…QDescribe the assessment process (Mental Status Examination (MSE)) under the following domains…

Handwritten Step-by-Step Solution
Get this as a handwritten image on WhatsApp — like a tutor wrote it for you.
Try on WhatsApp